# SDR DXTA2022031558550

- Difficulty date: March 15, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N358QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500250
- Aircraft time: 6,105 hours, 4,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 50509754001
- Condition: Cracked
- Location: Zone 800
- Part time: 6,105 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING THE MAIN ENTRY DOOR FOUND THE FWD TELESCOPING ROD MOUNTING BRACKET TO THE DOOR DAMAGED. BRACKET IS CRACKED AND BENT PULLING THE RIVET FROM THE DOOR FRAME, DOOR FRAME IS CRACKED AS WELL. I HAVE ATTACHED PICTURES OF THE DAMAGE. /// CORRECTIVE ACTION /// COMPLIED WITH THE ETD2022-P300-04409702 AND INSTALLED NEW TELESCOPIC ROD FITTING. INSTALLED "NEW" SHROUD AFT PAX DOOR PN: 506-45250-4002 SN: NIA ALL WORK PERFORMED IAW EMB PHENOM 300 AMM CH.33-26-50.
